* Upcoming papers  
Subject Keyword Abstract Author
"Robust H∞ State-feedback Control for Nonlinear Uncertain Systems with Mixed Time-varying Delays"

R. Saravanakumar, M. Syed Ali, He Huang, Jinde Cao, and Young Hoon Joo
International Journal of Control, Automation, and Systems, vol. 16, no. 1, pp.225-233, 2018

Abstract : "This paper presents a new less conservative stability and H∞ state-feedback controller design of nonlinear uncertain systems with discrete interval and distributed time-varying delays. The main objective of this work is to attain robust asymptotic stability of concerned nonlinear system with H∞ performance index. By constructing suitable Lyapunov-Krasovskii functional (LKF) with quadruple integral terms, sufficient conditions are obtained for delay-dependent robust H∞ state-feedback control in the form of linear matrix inequalities (LMIs). Finally, numerical examples are added to show the advantage and usefulness of this work."

Keyword : "Distributed delay, interval time-varying delay, Linear matrix inequalities, nonlinear disturbance, robust H∞ state-feedback control."

Download PDF : Click this link

Business License No.: 220-82-01782